# SDR AALA202505209613

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 76,428 hours, 35,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT HALF OF PASSENGER CABIN RH OVERWING EMERGENCY EXIT SIGN INOP. MAINTENANCE REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-16.
